# SDR DALA2019072104356

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD SEAT TRACK OF FIRST OFFICE SEAT. (CPIL). NRC 00776: CORROSION LEVEL 2, SEAT TRACK OF FIRST OFFICE SEAT WAS REPLACED PER SRM 51-41-01-0G. (LP #1181920)
